# SDR DLM88954746

- Difficulty date: December 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920DE
- Make and model: Doug MD-88
- Aircraft serial: 53423
- Engine: Pwa JT8D219
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Oil Leak
- Location: Nr 2
- Part time: 5,842 hours
- Component: 20495061
- Stage of operation: CL
- Nature of condition: B, K
- Precautionary procedure: A

## Discrepancy

ATB/MCO - SMOKE IN CABIN OIL SMELL.  UNABLE TO ISOLATE DUE TO TIME AVAILABLE BEFORE LANDING.  FOUND RT AIR CYCLE MACHINE SYSTEM FILLED WITH OIL.  FORWARD RT PACK TO MCO AND PLA.  DISC SENSE LINE TO FLOW CONTROL VALVE.  ALSO, FORWARD RT CROSS-FEED VALVE CLOSED TO MCO AND PLA.  REPLACED NR 2 ENGINE DUE TO OIL LEAK IN COMPRESSOR SECTION.
